# SDR IPXA2018092654363

- Difficulty date: August 11, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B384093
- Condition: Corroded
- Location: Bs 2118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN DECK FLOOR SUPPORT, BS  2118, LBL 98.58.  REPAIRED IAW SRM 51-40-02-0G, REV 83.01.
